The inversion of integral equations of the first kind with Fourier type kernels
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 61-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_3_a8,
author = {A. Ya. Perel'man and V. A. Punina},
title = {The inversion of integral equations of the first kind with {Fourier} type kernels},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--71},
year = {1971},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_3_a8/}
}
TY - JOUR AU - A. Ya. Perel'man AU - V. A. Punina TI - The inversion of integral equations of the first kind with Fourier type kernels JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1971 SP - 61 EP - 71 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1971_3_a8/ LA - ru ID - IVM_1971_3_a8 ER -
A. Ya. Perel'man; V. A. Punina. The inversion of integral equations of the first kind with Fourier type kernels. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 61-71. http://geodesic.mathdoc.fr/item/IVM_1971_3_a8/